# SDR UIEA2021111202400

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,715 hours, 18,720 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 77328913
- Part serial: MM2217
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG HPSOV STATUS MESSAGE( TRANSFERRED TO MDDR 156648 PER MEL 36-11-02-02, CAT C, DUE 22NOV21  /  14NOV21 - LP 1371819 - ITEM #5 - AFW - REMOVED AND REPLACED HPSOV IAW AMM 36-11-07. ALL CHECKS GOOD. S/N OFF - 2003091257. P/N OFF - 802170-12.  /  14NOV21 - LP 1371819 - ITEM #6 - AFW - REMOVED AND REPLACED HP CONTROLLER IAW AMM 36-11-08. ALL CHECKS GOOD. THIS CLEARS MDDR 156648. PLACARD REMOVED. )
